# SDR MASA2011071503224

- Difficulty date: July 12, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 17,312 hours, 13,731 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Unknown
- Location: Door Prx Swtch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT FWD EMERGENCY OVER WING DOOR CAUTION INTERMITTENT.  R &R  PX42 PROXIMITY SWITCH TARGET.
